On the representation of herbrand functions in algebraically closed fields

Journal of Symbolic Logic 22 (2):187-204 (1957)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2964180
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,509
Through your library

References found in this work BETA

Complete Theories.Robert L. Vaught - 1960 - Journal of Symbolic Logic 25 (2):172-174.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
202 ( #38,371 of 2,286,502 )

Recent downloads (6 months)
1 ( #862,224 of 2,286,502 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature